A remark on a problem of Girsanov
Séminaire de probabilités de Strasbourg, Tome 12 (1978) , pp. 47-50.
@article{SPS_1978__12__47_0,
     author = {Kazamaki, Norihiko},
     title = {A remark on a problem of Girsanov},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {47--50},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {12},
     year = {1978},
     zbl = {0382.60051},
     mrnumber = {519992},
     language = {en},
     url = {archive.numdam.org/item/SPS_1978__12__47_0/}
}
Kazamaki, Norihiko. A remark on a problem of Girsanov. Séminaire de probabilités de Strasbourg, Tome 12 (1978) , pp. 47-50. http://archive.numdam.org/item/SPS_1978__12__47_0/

[1]. I.V. Girsanov, On transforming a certain class of stochastic processes by absolutely continuous substitution of measures, Teor.Veroyatnost i.Primen 5, 314-330 (1960) | MR 133152 | Zbl 0100.34004

[2]. N. Kazamaki and T. Sekiguchi, A property of BMO-martingales, (in preparation).